# SDR AALA202512094157

- Difficulty date: November 17, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 70,004 hours, 30,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE, POSSIBLE CRACK ON FORWARD GALLEY SERVICE DOOR SURROUND STRUCTURE AFT FRAME LOWER LATCH TORQUE TUBE CUTOUT SKIN. REMOVED DAMAGE ON FORWARD GALLEY SERVICE DOOR SURROUND STRUCTURE AFT FRAME LOWER LATCH TORQUE TUBE CUTOUT SKIN. PER B737 SRM 51-10-02 AND EA 370087.
